# SDR SWIA200922529

- Difficulty date: September 6, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 16,227 hours, 12,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CABIN OVERHEAD CEILING EMERGENCY FLOODLIGHT INOP.  (FLT 4714)  RELAMPED EMERGENCY FLOODLIGHT.
